# SDR YENA20131025220

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 17,591 hours, 10,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002196
- Condition: Failed
- Location: Emergency Light
- Part time: 16,542 hours, 10,096 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK,  FOUND L1 DOOR EMERGENCY EXIT IDENTIFIER SIGN WILL NOT TEST.  REPLACED EMERGENCY LIGHT POWER UNIT NR 2 IAW AMM 33-50-01.  OPS CHECK GOOD.
